# SDR AALA201909049007

- Difficulty date: August 21, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 59,170 hours, 26,343 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Part serial: CC2398
- Condition: Saturated
- Location: Lt Elevator
- Part time: 59,170 hours, 26,343 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND ELEVATOR UPPER SURFACE SKIN HAS INDICATION OF TRAPPED WATER 12.8 INCHES OUTBOARD OF RIB 1 AND 25.5 INCHES FROM THE TRAILING EDGE. REPAIRED ELEVATOR PER SRM 55-21-11-300-005 AND 51-77-13-911-001.
